This question was answered on Wed 19, Jan 2011 04:34am by Dr Arti Sharma

Fludrex

    
Asked by alc_y2k1 (Male; 44 ) on Tue 18, Jan 2011 03:27am

I start taking Fludrex tablet for my cold yesterday and I notice that It makes me very hungry. Does Fludrex affects a person's appetite if he/she is taking it?

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr Arti Sharma  on Wed 19, Jan 2011 04:34am:

Hello and welcome.Some of the common side effects of fludrex are headache,loss of appetite,nausea and stomach upset.More serious side effects could be- allergic reactions breathing problems with chest pain, confusion,nervousness,hallucinations, pain, tingling & numbness in the hands & feet, trouble in passing urine,trouble in sleeping,bloody diarrhea with stomach pain.With any drugs side effects are more common when used without a prescription and in wrong dose.Hope this helps.Take care.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Doctor For Free:

©2011 - Ask Doctor For Free  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskDoctorForFree is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskDoctorForFree and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats